# SDR FAA011808002

- Difficulty date: January 10, 2008
- Submitted: January 18, 2008
- Operation: General aviation
- Aircraft: N396U
- Make and model: Gulstm GIV
- Aircraft serial: 1350
- Aircraft time: 5,086 hours, 2,198 cycles
- Engine: Rroyce TAY6118
- Engine time: 4,905 hours, 2,137 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Part time: 4,905 hours, 2,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

30 MINUTE INTO THE FLIGHT OIL PRESSURE DROPPED TO 7 PSI. NO ASSOCIATED CAS MESSAGE. OIL TEMP WAS SLIGHTLY HIGHER THAN LT ENGINE. FUEL TEMP WAS 19 DEGREES HIGHER THAN LT.  DURING DESCENT OIL PRESSURE CAME BACK TO 47 PSI.
